# SDR FDEA201006021766

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Part number: A2727132320000
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER VARABLE STOP LEVER ATTACHMENT SHAFT IS CORRODED AND THE PLATING IS PEELING - RT SIDE.  REMOVED RUDDER VARIABLE STOP UNIT IAW AMM 27-23-22-4.  REMOVED SHAFT IAW CMM 27-23-22, PG 3010.  REMOVED CORROSION FROM SHAFT IAW CMM 27-23-22.  MEASURED WALL THICKNESS OF SHAFT & APPLIED CAD PLATING IAW SRM 51-21-10 & EA 6-2720-136659,   APPLIED TOP COAT IAW SRM 51-21-10 & EA 6-2720-136659,  REINSTALLED VARIABLE STOP UNIT IAW AMM 27-23-22-4.  REINSTALLED VARIABLE STOP LEVER SHAFT IAW CMM 27-23-22, PG BLOCK 7000.  SYS TEST OF RUDDER MECHANICAL CONTROL AND TEST OF RUDDER TRAVEL LIMITATION AT HIGH SPEED GOOD IAW AMM 57-21-00-5 AND AMM 27-23-0-5.
